Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Got hit on head. Getting headache and nose dripping. What should I do?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
Hi, i am a 29 year old female. Hit my head yesterday. Everything was fine. noticed some nose driping inside today during the day. Now its fine. In the night while combing felt headache in that part. Head feels heavy now. What should i do?

I am taking an anti fungal treatment
Posted Thu, 14 Mar 2013 in Head Injuries
Answered by Dr. Das Arindam 18 minutes later

Thank you for posting a query.

Look, your nose dripping may or may not be caused by the incident. If, you have have injury in the nose, then the cerebro spinal fluid may leak. But it is a rare instance. In your case, I think it may be due to common cold.

For the headache, you have to take some nonsteroidal antiinflammatory agent like diclofenac. It will reduce the pain. Besides, you have to take a Pantoprazole group of drug before taking the antiinflammatory agent.

If you feel any loss of consciousness, or vomiting sensations, you have to rush to emergency of a hospital.

Hope, this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Critical Care

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor